MAUDE Adverse Event Report: FRED 21; FLOW DIVERTER

FRED 21; FLOW DIVERTER
Model Number FRED3009-PMA
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 09/30/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A search for non-conformances associated with the reported part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device remains implanted in the patient and not available for analysis.No procedure images provided; therefore, the alleged product issue cannot be verified.If additional information is received, microvention will issue a supplemental report.The instructions for use (ifu) identifies stent thrombosis and stenosis of stented segment as potential complications associated with use of the device.
 
Event or Problem Description
It was reported that during the fred stent implantation procedure, the device did not fully open in the middle and proximal sections.The physician stated that large thrombus burden presented post deployment of the fred device.A balloon was used to post-dilate the device and drugs were administered.Reportedly, the thrombus resolved after some time and no issues or deficits were seen in patient, who was stable post procedure.

Brand Name
FRED 21
Common Device Name
FLOW DIVERTER
MDR Report Key12746193
Report Number2032493-2021-00433
Device Sequence Number4480121
Product Code OUT
UDI-Device Identifier00842429106617
UDI-Public(01)00842429106617(11)200928(17)230831(10)20092859E
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P180027
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2023
Device Model NumberFRED3009-PMA
Device Lot Number20092859E
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/05/2021
Initial Report FDA Received Date11/03/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/28/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;